Chloroquine-induced oral mucosal hyperpigmentation and nail dyschromia

Reumatol Clin (Engl Ed). 2018 May-Jun;14(3):177-178. doi: 10.1016/j.reuma.2017.06.003. Epub 2017 Jul 16.
[Article in English, Spanish]
No abstract available

Publication types

  • Case Reports
  • Letter

MeSH terms

  • Chloroquine / adverse effects*
  • Chloroquine / pharmacokinetics
  • Chloroquine / therapeutic use
  • Female
  • Humans
  • Hyperpigmentation / chemically induced*
  • Immunologic Factors / adverse effects*
  • Immunologic Factors / pharmacokinetics
  • Immunologic Factors / therapeutic use
  • Lip Diseases / chemically induced
  • Lupus Erythematosus, Discoid / drug therapy
  • Melanins / metabolism
  • Middle Aged
  • Mouth Diseases / chemically induced*
  • Mouth Mucosa / pathology
  • Nail Diseases / chemically induced*
  • Vision Disorders / chemically induced*

Substances

  • Immunologic Factors
  • Melanins
  • Chloroquine